# SDR ASAA0080232

- Difficulty date: March 29, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Skin
- Condition: Gouged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING INSPECTION, A GOUGE DAMAGE WAS NOTED ON THE LEFT SKIN OF THE VERTICAL STABILIZER TIP.  REPAIRED SKIN PER EA 5530-01055.  (M)
